The associativity equation revisited.
Aequationes mathematicae, Tome 37 (1989) no. 2-3, pp. 306-312
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1989__37_2-3_137309,
author = {R. Craigen and Z. P\'ales},
title = {The associativity equation revisited.},
journal = {Aequationes mathematicae},
pages = {306--312},
year = {1989},
volume = {37},
number = {2-3},
zbl = {0676.39005},
url = {http://geodesic.mathdoc.fr/item/AM2_1989__37_2-3_137309/}
}
R. Craigen; Z. Páles. The associativity equation revisited.. Aequationes mathematicae, Tome 37 (1989) no. 2-3, pp. 306-312. http://geodesic.mathdoc.fr/item/AM2_1989__37_2-3_137309/